# SDR BAQA093489

- Difficulty date: February 29, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N135WJ
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0287
- Aircraft time: 58 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Master Box
- Part number: 45043006
- Part serial: 1333
- Condition: Will Not Test
- Part time: 59 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MASTERBOX WILL NOT SELF TEST. REPLACED WITH SERVICEABLE UNIT. 03/05/2004
